# SDR ASOA20131114199

- Difficulty date: November 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 29,386 hours, 16,625 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Worn
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLUID WAS WITNESSED TREAMING FROM THE LT WING.  THE CREW ELECTED TO RETURN TO THE AIRPORT WHERE THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE LT WING RIB 19 FLAPPER VALVE TO BE THE CAUSE OF THE LEAK. THE VALVE WAS REPLACED AND THE DISCREPANCY CLEARED.
